×

zbMATH — the first resource for mathematics

On the numerical stability of Huang’s update. (English) Zbl 0711.65021
Four variants of H. Y. Huang’s method [J. Optimization Theory Appl. 16, 429-445 (1975; Zbl 0291.90038)] for the numerical solution of systems of linear equations are derived. The error propagation for the zero eigenvalues of the orthogonal projection matrices is also considered. Numerical examples are not given.
Reviewer: S.Filippi

MSC:
65F05 Direct numerical methods for linear systems and matrix inversion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Abaffy, C. G. Broyden, E. Spedicato,A Class of Direct Methods for Linear Systems, Num. Math. 45, (1984), 361–376. · Zbl 0535.65009 · doi:10.1007/BF01391414
[2] J. Abaffy, E. Spedicato,The ABS Projection Algorithm, Ellis Horwood, Chichester, 1989. · Zbl 0691.65022
[3] H. Y. Huang,A Direct Method for the General Solution of a System of Linear Equations, JOTA 16, (1975), 429–445. · Zbl 0291.90038 · doi:10.1007/BF00933852
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.